# SDR ASAA0741422

- Difficulty date: January 29, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 33,672 hours, 18,430 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 655482133
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STABLIZER I/B LEADING EDGE PANEL IS CREASED.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED PLATE AND FILLER IAW SRM 55-10-01 FIGURE 201 REPAIR 2.
